# SDR 06FDEA04083

- Difficulty date: November 22, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11
- Aircraft serial: 48447
- Aircraft time: 73,318 hours, 12,329 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, (WING SIDE) OUTBOARD FLAP OUTBOARD HINGE ACTUATOR ATTACHMENT  INBOARD LUG HOLE FOUND CORRODED. REPAIRED PER FEDEX E.A.  1-5750-105569.
